Alert archive / Florida / Flash Flood Warnings in 2012
Flash Flood Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 25, 2012, 9:14 PM EDT for Duval County, Nassau County, Saint Johns County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 9:14 PM EDT (01:14 UTC)
- Expired
- Jun 25, 2012, 11:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Duval County, FL, Nassau County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 21 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS52 KJAX 260114
FFWJAX
FLC031-089-109-260315-
/O.NEW.KJAX.FF.W.0006.120626T0114Z-120626T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
914 PM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
DUVAL COUNTY IN NORTHEAST FLORIDA
NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 1115 PM EDT
* AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN ASSOCIATED WITH TROPICAL RAIN BANDS OVER THE
WARNED AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR OVER
SATURATED AND FLOOD PRONE LOCATIONS WILL RESULT IN FLASH FLOODING
DURING THE NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YULEE...
UNF...TALBOT ISLAND...SAN PABLO...SAN MARCO...RIVERSIDE...ORTEGA...
OCEANWAY...NORMANDY...NEPTUNE BEACH...RATLIFF...MAYPORT...LITTLE
TALBOT ISLAND...JACKSONVILLE INTERNATIONAL AIRPORT...JACKSONVILLE
BEACH...FORT CAROLINE...FERNANDINA BEACH...DOWNTOWN JACKSONVILLE...
CALLAHAN...BRYCEVILLE...ARLINGTON AND AMELIA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH MIDNIGHT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 2996 8159 3003 8168 3020 8167 3020 8204
3033 8204 3051 8200 3069 8199 3069 8145
3051 8144 3049 8141 2996 8132
$$
NELSON1 follow-up statement
201
WGUS72 KJAX 260229
FFSJAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1029 PM EDT MON JUN 25 2012
FLC031-089-109-260315-
/O.CON.KJAX.FF.W.0006.000000T0000Z-120626T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHNS FL-DUVAL FL-NASSAU FL-
1029 PM EDT MON JUN 25 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NASSAU...DUVAL AND EXTREME NORTHERN ST. JOHNS COUNTIES...
AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN ASSOCIATED WITH TROPICAL RAIN BANDS OVER THE
WARNED AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR OVER
SATURATED AND FLOOD PRONE LOCATIONS WILL RESULT IN FLASH FLOODING
DURING THE NEXT FEW HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YULEE...
TALBOT ISLAND...OCEANWAY...RATLIFF...MAYPORT...LITTLE TALBOT
ISLAND...JACKSONVILLE INTERNATIONAL AIRPORT...FORT CAROLINE...
FERNANDINA BEACH...DOWNTOWN JACKSONVILLE...CALLAHAN...BRYCEVILLE...
ARLINGTON AND AMELIA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 3015 8136 3014 8167 3020 8167 3020 8204
3033 8204 3051 8200 3069 8199 3069 8145
3051 8144 3049 8141 3034 8138
$$
NELSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:40 PM EDT, 6 hours 34 minutes earlier.
Area forecast discussion, Jun 25, 2:40 PM EDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT MON JUN 25 2012
...HEAVY RAINFALL THREAT CONTINUES AS DEBBY SLOWLY MOVES NE...
...SLIGHT RISK OF SEVERE STORMS ACROSS NE FL TIL LATE EVENING...
.CURRENTLY...T.S. DEBBY CONTS TO MEANDER IN THE ERN GULF OF MEXICO
AND HAS BEEN DRIFTING NE ABOUT 3 MPH SINCE EARLIER TODAY. TWO MAIN
AREAS OF LIFT AND PRECIP...NEAR THE COASTAL AREAS AND INLAND OVER
THE SUWANEE VALLEY AREA AND SE GA NEAR OR JUST N OF A LINE FROM
STATENVILLE TO WAYCROSS. LOW LEVEL FLOW STILL CONDUCIVE FOR
ROTATING STORMS AND TORNADO WATCH IS IN EFFECT FOR NE FL. THE 0-1 KM
HELICITY ARE IN THE RANGE OF 100-200 AND SUFFICIENT HEATING HAS
ALLOWED SBCAPES TO REACH 1500-2000 J/KG. THUS SHOULD SEE CONTINUED
DEVELOPMENT OF CONVECTION THROUGH THE AFTERNOON. FLOOD WATCH IS IN
EFFECT AND WILL BE EXTENDED LONGER IN THE WEEK DUE TO THE SLOW
MOTION OF DEBBY AND PLUME OF DEEP TROPICAL MOISTURE AFFECTING THE
REGION. WINDS WILL CONT TO BE GUSTY AT TIMES SE 15G25-30MPH INTO THE
EVENING HOURS...WITH BEST CHANCES OF SEEING WINDS GUSTING TO 30
MPH OR MORE WILL BE IN SHOWER AND THUNDERSTORM ACTIVITY.
&&
.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND A FEW EMBEDDED TSTMS
EXPECTED EARLY TONIGHT WITH MAIN AREA OF FLOODING CONCERN ACROSS
INLAND NE FL AND PARTS OF SE GA WHERE A LOW LEVEL CONVERGENCE
ZONE WILL BE SET UP. WIDESPREAD RAINFALL AMOUNTS IN THESE
AREAS PROJECTED AT ABOUT 2 INCHES WITH LOCALLY HIGHER AMOUNTS
OF 2-4 INCHES POSSIBLE ACROSS THE SUWANNEE VALLEY AREA. CONCERNING
THE SEVERE STORM POTENTIAL AND ROTATING STORMS...THE HIGHEST
POTENTIAL WILL BE IN THE EVENING OVER PARTS OF NE FL...MAINLY S OF A
LINE FROM FROM JAX TO LIVE OAK AND PROGRESSIVELY SWD TOWARD LATE
EVENING. MIN TEMPS WILL BE IN THE LOWER TO MID 70S.
&&
.LONG TERM...(TUESDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT SLOWLY NORTHEAST AND MAKING
LANDFALL ALONG THE UPPER FL GULF COAST THURSDAY MORNING AND
WEAKENING INTO A DEPRESSION AS IT MOVES EAST ACROSS NORTH CENTRAL
FLORIDA FRIDAY. MAIN CONCERN WILL BE FOR MORE ADDITIONAL HEAVY
RAINFALL AS RAIN BANDS MOVE ACROSS THE AREA. HARD TO SPECIFY THE
EXACT TIMING OF THESE RAIN BANDS BUT WILL KEEP IN HIGH POPS AT LEAST
THROUGH THURSDAY WITH THE HIGHEST ACROSS THE SUWANNEE VALLEY
SHIFTING MORE INTO N CNTL FL BY THURSDAY. HPC PROGS DEPICT STORM
TOTALS OF 10 TO 15 INCHES FROM ACROSS THE SUWANNEE VALLEY INTO NORTH
CENTRAL FLORIDA...AND 8 TO 10 INCHES ACROSS THE REST OF NORTHEAST
FLORIDA...TO 2 TO 6 INCHES ACROSS SE GA. THE FLOOD THREAT WILL
CONTINUE TO INCREASE GIVEN THE MORE THAN SATURATED GROUNDS. GIVEN
THE LIKELIHOOD FOR MORE CLOUD COVER AND LINGERING RAINFALL INTO
THURSDAY...TEMPERATURES SHOULD CONTINUE TO RUN BELOW LATE JUNE
CLIMATOLOGY. WE WILL KEEP AT LEAST SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR FRIDAY THROUGH THE WEEKEND...AS OUR
DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE INTERACT
WITH THE LINGERING TROPICAL MOISTURE. IF DEBBY STALLS AS SOME OF THE
LONG-TERM MODELS INDICATE...WE MAY NEED TO RAISE RAIN CHANCES FOR
THE WEEKEND DURING FUTURE FORECAST CYCLES. SUBTROPICAL RIDGING WILL
ATTEMPT TO BUILD WESTWARD TOWARDS NEXT WEEKEND...WHICH WOULD SEND
TEMPERATURES TO NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.
&&
.AVIATION...PREVAILING MVFR CONDITIONS ARE EXPECTED AT EACH OF
THE TERMINALS. HAVE OCNL IFR AT SSI WITH GUSTY WINDS TIL 15Z.
THERE WILL ALSO BE AN OCNL PERIOD OF VFR TIL 18Z AS THERE WILL BE
A LULL IN THE PCP. HOWEVER...CONDITIONS EXPECTED TO DETERIORATE
AGAIN THIS AFTERNOON AFT 18Z AS MORE RAIN BANDS MOVE INTO THE AREA
AND WILL HAVE OCNL IFR WITH GUSTY WINDS AFT 18Z.
&&
.MARINE...DATA BUOY OBS INDICATE SMALL CRAFT ADVISORY CONDITIONS
ONGOING AND WILL CONTINUE THE ADVISORY FOR ALL LEGS INTO TONIGHT.
WILL KEEP THE ADVISORY GOING FOR THE OFFSHORE THROUGH TUESDAY.
RIP CURRENTS: HIGH RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 86 68 89 / 80 60 50 60
SSI 75 84 72 84 / 90 60 50 60
JAX 74 83 73 87 / 90 70 60 70
SGJ 75 84 77 86 / 80 80 70 80
GNV 73 86 74 88 / 90 80 70 80
OCF 74 88 76 88 / 80 80 70 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-WARE.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
SHASHY/PETERSON/CHASEHazardous weather outlook, Jun 25, 8:07 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 807 PM EDT MON JUN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 807 PM EDT MON JUN 25 2012 ...TORNADO WATCH 424 IN EFFECT UNTIL 11 PM EDT... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...SMALL CRAFT ADVISORY THROUGH TUESDAY... ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR NORTHEAST FLORIDA AND MOST OF SOUTHEAST GEORGIA TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...ALONG WITH THE RISK FOR A TORNADO. VERY WINDY CONDITIONS ARE EXPECTED TONIGHT FOR WESTERN PORTIONS OF THE FORECAST AREA. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH A FLOOD WATCH IN EFFECT. HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TONIGHT...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDY CONDITIONS ARE EXPECTED TO DEVELOP THROUGH MID WEEK. LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK. HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 25, 5:09 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT MON JUN 25 2012
FLZ033-038-252145-
FLAGLER-ST. JOHNS-
509 PM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS AND EXTREME NORTHEASTERN FLAGLER COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 545 PM EDT...
AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CRESCENT BEACH...MOVING NORTH AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MARINELAND...DUPONT CENTER...CRESCENT BEACH...SAINT AUGUSTINE
SHORES...BUTLER BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
BEACH...SAINT AUGUSTINE...ANASTASIA AND VILANO BEACH THROUGH 545 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR NORTHEASTERN FLORIDA.
LAT...LON 2965 8136 3009 8139 3010 8133 2994 8129
2988 8126 2977 8125 2971 8122 2965 8120
TIME...MOT...LOC 2109Z 178DEG 31KT 2975 8126
PETERSONSpecial weather statement, Jun 25, 5:34 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 534 PM EDT MON JUN 25 2012 FLZ031-032-036-037-040-252200- ALACHUA-BRADFORD-CLAY-MARION-PUTNAM- 534 PM EDT MON JUN 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA...EXTREME WESTERN PUTNAM AND EXTREME NORTHERN MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 600 PM EDT... AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF ROCHELLE...OR 11 MILES NORTHWEST OF CITRA...MOVING NORTH AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MICANOPY...LOCHLOOSA...CROSS CREEK... ROCHELLE...GROVE PARK...NEWNANS LAKE...WALDO...ORANGE HEIGHTS... MELROSE AND LAKE GENEVA THROUGH 600 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR NORTHEASTERN FLORIDA. LAT...LON 2985 8222 2981 8200 2947 8210 2950 8231 TIME...MOT...LOC 2134Z 198DEG 20KT 2958 8219 PETERSON
Local storm report, Jun 25, 5:54 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
554 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 3 SSW MICANOPY 29.47N 82.30W
06/25/2012 M1.10 INCH MARION FL COCORAHS
A SPOTTER REPORTED 1.10 INCHES OF RAIN IN 30 MINUTES.
&&
PPLocal storm report, Jun 25, 7:46 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN LIVE OAK 30.29N 82.99W
06/25/2012 M8.50 INCH SUWANNEE FL PUBLIC
A PUBLIC REPORT OF 8.5 INCHES WAS MEASURED NEAR LIVE OAK.
REPORT RELAYED BY BROADCAST MEDIA.
&&
AENYEDILocal storm report, Jun 25, 7:48 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN LIVE OAK 30.29N 82.99W
06/25/2012 E0.00 INCH SUWANNEE FL TRAINED SPOTTER
A SPOTTER REPORTED STREETS WERE BEGINNING TO FLOOD DUE TO
DITCHES OVERFLOWING TOWARD THE ROADWAY IN LIVE OAK.
&&
AENYEDILocal storm report, Jun 25, 7:50 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD 1 SSW WELLBORN 30.22N 82.82W
06/25/2012 SUWANNEE FL LAW ENFORCEMENT
THE U.S. 90 AT COUNTY ROAD 137 IN WELLBORN INTERSECTION
WAS CLOSED DUE TO DEEP STANDING WATER. THIS REPORT WAS
RELAYED BY FLORIDA HIGHWAY PATROL.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:50 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 115 min |
| Jun 25, 8:57 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 25, 10:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 10:39 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 25, 11:03 PM EDT | Flash Flood Warning | JAX | Baker, Duval, Nassau, Saint Johns | 3 hr |
| Jun 25, 11:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 26, 1:18 AM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more | 4 hr |
| Jun 26, 4:28 AM EDT | Flash Flood Warning | JAX | Nassau | 4 hr |
| Jun 26, 5:13 AM EDT | Flash Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 26, 6:48 AM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 26, 8:27 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 6 hr |
| Jun 26, 9:05 AM EDT | Areal Flood Warning | JAX | Nassau | 6 hr |
| Jun 26, 9:53 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 11:35 AM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 16 days |
| Jun 26, 12:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 26, 12:23 PM EDT | River Flood Warning | JAX | Gilchrist, Suwannee | 9 days |
| Jun 26, 12:34 PM EDT | River Flood Warning | JAX | Hamilton, Suwannee | 10 days |
| Jun 26, 1:14 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 26, 1:22 PM EDT | Special Marine Warning | JAX | 98 min | |
| Jun 26, 1:26 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 1:39 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Jun 26, 1:40 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| Jun 26, 2:13 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jun 26, 2:23 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Jun 26, 3:13 PM EDT | Flash Flood Warning | JAX | Suwannee | 3 hr |
| Jun 26, 3:13 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 26, 3:38 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau | 3 hr |
| Jun 26, 3:38 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 26, 3:50 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Jun 26, 4:15 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 4:20 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 26, 4:24 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Union | 3 hr |
| Jun 26, 4:24 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | JAX | Baker | 48 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 57 min |
| Jun 26, 5:19 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jun 26, 5:42 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 63 min |
| Jun 26, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 26, 5:51 PM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 26, 6:24 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 6:43 PM EDT | Flash Flood Warning | JAX | Clay, Duval | 3 hr |
| Jun 26, 6:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 26, 7:49 PM EDT | Special Marine Warning | JAX | 86 min |
Nearby
Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.